# SDR COMA0570110

- Difficulty date: October 5, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 7,872 hours, 6,090 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757
- Condition: Corroded
- Location: Bs 280
- Part time: 7,872 hours, 6,090 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 TRANSVERSE BEAM CORRODED BETWEEN LBL 36 TO RBL 36.  REPAIRED IAW BOMBARDIER REO 670-53-11-047 REV C.
